MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer; Stopcock, I.V. Set
Catalog Number B3302
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involved a smallbore extension set with a micro clave connector.It was reported that peripheral intravenous line demonstrated brisk blood return and flushed without pain.A saline infusion was administered at 60 ml/hour without issue; however, when the infusion rate was increased to 500 ml/hour, the pump generated an occlusion alarm.Inspection of the extension set found that the internal plunger remained in a depressed position.The affected set was removed and replaced with a set from a different lot, after which the infusion proceeded without further issue.There was patient involvement; however, no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50773032
Report Number9617594-2026-01262
Device Sequence Number18509534
Product Code FMG
UDI-Device Identifier00840619045630
UDI-Public(01)00840619045630(17)310501(10)14942434
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3302
Device Lot Number14942434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown